# SDR CWQA2018021600015

- Difficulty date: February 7, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N787JS
- Make and model: Cessna 750
- Aircraft serial: 7500048
- Aircraft time: 11,658 hours, 7,300 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143796
- Part serial: 97345H2999
- Condition: Cracked
- Location: Cockpit
- Part time: 11,658 hours, 7,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB AT 31,000 FEET THE RIGHT FORWARD COCKPIT SIDE WINDOW OUTER PLY SHATTERED. THE CREW LANDED THE AIRCRAFT WITHOUT INCIDENT AND A NEW WINDOW WAS INSTALLED.
